# SDR AALA20150604011

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,373 hours, 24,247 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 1030004001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED,  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, CTR FUEL TANK BOOST PUMP BECAME INOPERATIVE.  R & R UNIVERSAL FAULT INTERRUPTER RELAY TOP ASSEMBLY FOR CTR FUEL PUMP IAW AMM 28-20-28.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
